PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2015 | 2 | 1 |
Tytuł artykułu

Some applications of the theory of harmonic integrals

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this survey, we present recent techniques on the theory of harmonic integrals to study the cohomology groups of the adjoint bundle with the multiplier ideal sheaf of singular metrics. As an application, we give an analytic version of the injectivity theorem.
Wydawca
Czasopismo
Rocznik
Tom
2
Numer
1
Opis fizyczny
Daty
otrzymano
2014-11-25
zaakceptowano
2015-06-03
online
2015-07-08
Twórcy
  • Mathematical Institute, Tohoku University, 6-3, Aramaki Aza-Aoba, Aoba-ku,
    Sendai 980-8578, Japan
Bibliografia
  • [1] J.-P. Demailly. Analytic methods in algebraic geometry. Surveys of Modern Mathematics 1, International Press, Somerville,Higher Education Press, Beijing, (2012).
  • [2] J.-P. Demailly. Complex analytic and differential geometry. Lecture Notes on the web page of the author.
  • [3] J.-P. Demailly. Estimations L2 pour l’opérateur @ d’un fibré vectoriel holomorphe semi-positif au-dessus d’une variété kählériennecomplète. Ann. Sci. École Norm. Sup(4). 15 (1982), no. 3, 457–511.
  • [4] J.-P. Demailly, T. Peternell, M. Schneider. Pseudo-effective line bundles on compact Kähler manifolds. Internat. J. Math. 12(2001), no. 6, 689–741.[Crossref]
  • [5] I. Enoki. Kawamata-Viehweg vanishing theorem for compact Kähler manifolds. Einstein metrics and Yang-Mills connections(Sanda, 1990), 59–68.
  • [6] H. Esnault, E. Viehweg. Lectures on vanishing theorems. DMV Seminar, 20. Birkhäuser Verlag, Basel, (1992).
  • [7] O. Fujino. A transcendental approach to Kollár’s injectivity theorem. Osaka J. Math. 49 (2012), no. 3, 833–852.
  • [8] O. Fujino. A transcendental approach to Kollár’s injectivity theorem II. J. Reine Angew. Math. 681 (2013), 149–174.
  • [9] Y. Gongyo, S. Matsumura. Versions of injectivity and extension theorems. Preprint, arXiv:1406.6132v2.
  • [10] J. Kollár. Higher direct images of dualizing sheaves. I. Ann. of Math. (2) 123 (1986), no. 1, 11–42.
  • [11] S. Matsumura. An injectivity theorem with multiplier ideal sheaves of singular metrics with transcendental singularities.Preprint, arXiv:1308.2033v2.
  • [12] S. Matsumura. A Nadel vanishing theorem via injectivity theorems. Math. Ann. 359 (2014) no.4, 785–802.[WoS]
  • [13] S. Matsumura. A Nadel vanishing theorem for metrics with minimal singularities on big line bundles. Adv. in Math. 359(2015), 188–207[WoS]
  • [14] T. Ohsawa. On a curvature condition that implies a cohomology injectivity theorem of Kollár-Skoda type. Publ. Res. Inst.Math. Sci. 41 (2005), no. 3, 565–577.
  • [15] K. Takegoshi. On cohomology groups of nef line bundles tensorized with multiplier ideal sheaves on compact Kähler manifolds.Osaka J. Math. 34 (1997), no. 4, 783–802.
  • [16] S. G. Tankeev. On n-dimensional canonically polarized varieties and varieties of fundamental type.Math. USSR-Izv. 5 (1971),no. 1, 29–43.[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_coma-2015-0003
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.